# SDR FDEA202208172054

- Difficulty date: August 17, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA APROX STA 1220 RBL 50 TANK SURFACE HAS CORRSION RBL 38.   REMOVED COROSSION FROM MAIN DECK APPROX SAT 1220 RBL 50 TANK SURFACE SKIN RBL 38.   REPAIR WITHIN LIMITS AND RESTORED FINISH REF. MD-11 SRM 51-21-01-07-0 AND MD-11 SRM 57-  10-01-1.
